Open Access
Translator Disclaimer
2013 Adaptive Semidiscrete Finite Element Methods for Semilinear Parabolic Integrodifferential Optimal Control Problem with Control Constraint
Zuliang Lu
J. Appl. Math. 2013(SI16): 1-11 (2013). DOI: 10.1155/2013/302935

Abstract

The aim of this work is to study the semidiscrete finite element discretization for a class of semilinear parabolic integrodifferential optimal control problems. We derive a posteriori error estimates in L 2 ( J ; L 2 ( ) ) -norm and L 2 ( J ; H 1 ( ) ) -norm for both the control and coupled state approximations. Such estimates can be used to construct reliable adaptive finite element approximation for semilinear parabolic integrodifferential optimal control problem. Furthermore, we introduce an adaptive algorithm to guide the mesh refinement. Finally, a numerical example is given to demonstrate the theoretical results.

Citation

Download Citation

Zuliang Lu. "Adaptive Semidiscrete Finite Element Methods for Semilinear Parabolic Integrodifferential Optimal Control Problem with Control Constraint." J. Appl. Math. 2013 (SI16) 1 - 11, 2013. https://doi.org/10.1155/2013/302935

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06950604
MathSciNet: MR3108925
Digital Object Identifier: 10.1155/2013/302935

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2013 • No. SI16 • 2013
Back to Top